Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Weight gain. On Noristerat shot, low carb diet, working out. Weight loss pills safe to take?

I ve been on Noristerat shot for the past eight months now and ive gained a lot of weight as a result of that. I m on a low carbs diet and i work out one hour daily yet i ve not lost weight at all. I want to start taking weight loss pills, but i m worried if it will counter react with the Noristerat shot. Please i need your advice urgently.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

If you are eating right and exercising right and are on noristerat shots for contraception, I recommend that you consult an endocrinologist to see if you can take any kind of weight loss pills. Most weight loss pills are unsafe. I cannot stress enough how important it is to make sure that you are taking your medications under the strictest condition of monitoring by a competent and qualified psychiatrist or an endocrinologist. I hope this helps. Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor